Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Automorphisms, root systems,
and compactifications of homogeneous varieties


Author: Friedrich Knop
Journal: J. Amer. Math. Soc. 9 (1996), 153-174
MSC (1991): Primary 14L30, 14M17, 32M10
DOI: https://doi.org/10.1090/S0894-0347-96-00179-8
MathSciNet review: 1311823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BCP] E. Bifet, C. De Concini, and C. Procesi, Cohomology of regular embeddings, Adv. Math. 82 (1990), 1--34. MR 91h:14052.
  • [Bou] N. Bourbaki, Groupes et algèbres de Lie, Chap. 4, 5 et 6, Hermann, Paris, 1968. MR 39:1590.
  • [Br1] M. Brion, Vers une généralisation des espaces symétriques, J. Algebra 134 (1990), 115--143. MR 91i:14039.
  • [Br2] ------, Variétés sphériques et théorie de Mori, Duke Math. J. 72 (1993), 369--404. MR 94j:14045.
  • [BP] M. Brion and F. Pauer, Valuation des espaces homogènes sphériques, Comment. Math. Helv. 62 (1987), 265--285.MR 88h:14051.
  • [BLV] M. Brion, D. Luna, and Th. Vust, Espaces homogènes sphériques, Invent. Math. 84 (1986), 617--632. MR 87g:14057.
  • [CP] C. De Concini and C. Procesi, Complete symmetric varieties, Invariant Theory, Proceedings, Montecatini (F. Gherardelli, eds.), Lecture Notes in Math., vol. 996, Springer-Verlag, Heidelberg, Berlin, and New York, 1983, pp. 1--44. MR 85e:14070.
  • [DG] M. Demazure and P. Gabriel, Groupes algébriques, North-Holland, Amsterdam, 1970. MR 46:1800.
  • [SGA] M. Demazure and A. Grothendieck, Schémas en groupes, I, Séminaire de Géométrie Algébrique, Lecture Notes in Math., vol. 151, Springer-Verlag, Berlin, Heidelberg, and New York, 1970. MR 43:223.
  • [Gi] V. Ginzburg, Admissible modules on a symmetric space, Orbites Unipotents et Répresen-
    tations III. Orbites et Faisceaux Pervers, vol. 173-174, Astérisque, Soc. Math. France, 1989, pp. 199--255. MR 91c:22030.
  • [Kn1] F. Knop, Weylgruppe und Momentabbildung, Invent. Math. 99 (1990), 1--23. MR 91f:14045.
  • [Kn2] ------, The Luna-Vust theory of spherical embeddings, Algebraic groups and its Applications (Hyderabad 1989) (S. Ramanan, ed.), Manoj Prakashan, Madras, 1991, pp. 225--249. MR 92d:20004.
  • [Kn3] ------, Über Bewertungen, welche unter einer reduktiven Gruppe invariant sind, Math. Ann. 295 (1993), 333--363. MR 94a:14050.
  • [Kn4] ------, A Harish-Chandra homomorphism for reductive group actions, Ann. of Math. 140 (1994), 253--288. CMP 95:02
  • [Kn5] ------, The asymptotic behavior of invariant collective motion, Invent. Math. 116 (1994), 309--328. MR 94m:14063.
  • [LV] D. Luna and Th. Vust, Plongements d'espaces homogènes, Comment. Math. Helv. 58 (1983), 186--245. MR 85a:14035.
  • [Pau] F. Pauer, ``Caractérisation valuative'' d'une classe de sous-groupes d'un groupe algébrique, C.R. du 109${}^{\mbox{e}}$ Congrès Nat. Soc. Sav. 3 (1984), 159--166.
  • [So] L. Solomon, Invariants of finite reflection groups, Nagoya Math. J. 22 (1963), 57--64. MR 47:4872.
  • [Vu] Th. Vust, Plongements d'espaces symétriques algébriques: une classification, Ann. Sci. Norm. Sup. Pisa Ser. IV 12 (1990), 165--195. MR 91m:14079.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14L30, 14M17, 32M10

Retrieve articles in all journals with MSC (1991): 14L30, 14M17, 32M10


Additional Information

Friedrich Knop
Email: knop@math.rutgers.edu

DOI: https://doi.org/10.1090/S0894-0347-96-00179-8
Received by editor(s): February 18, 1993
Received by editor(s) in revised form: November 11, 1994
Additional Notes: The author was partially supported by Schweizerischer Nationalfonds zur Förderung der wissenschaftlichen Forschung.
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society